# SDR AWXA9500512

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 658005110
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 INSPECTION, FOUND NOSE GEAR 'A' FRAME CRACKED BY DOOR CRANK ARMS.  REMOVED AND REPLACED NLG 'A' FRAME (DRAG BRACE) PER AWA TASK CARD R4N32003.  (M)
